Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/14731
Title: Special issue on computational statistics
Authors: Colubi, Ana 
Kontoghiorghes, Erricos John 
Gatu, Cristian 
Major Field of Science: Social Sciences
Field Category: Economics and Business
Issue Date: 2-Apr-2016
Source: International Journal of Computer Mathematics,2016, vol. 93, no. 4, pp. 627
Volume: 93
Issue: 4
Start page: 627
End page: 627
Journal: International Journal of Computer Mathematics 
ISSN: 1029-0265
DOI: 10.1080/00207160.2015.1044789
Rights: © Taylor & Francis
Type: Article
Affiliation : University of Oviedo 
University of Iasi 
Cyprus University of Technology 
Appears in Collections:Άρθρα/Articles

CORE Recommender
Show full item record

Page view(s) 50

79
Last Week
4
Last month
1
checked on Oct 25, 2020

Google ScholarTM

Check

Altmetric


Items in KTISIS are protected by copyright, with all rights reserved, unless otherwise indicated.